# SDR SWAA2023013080567

- Difficulty date: December 11, 2022
- Submitted: January 30, 2023
- Operation: Air carrier
- Aircraft: N7744A
- Make and model: Boeing 737-7BD
- Aircraft serial: 33931
- Aircraft time: 51,253 hours, 26,798 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Gusset
- Condition: Cracked
- Location: Bs 500d S19l
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK GUSSET LOCATED BS500D AND STR19L FWD CARGO COMPARTMENT 2022-691590<[01] REPLACED GUSSET LOCATED BS500D AND STR19L FWD CARGO COMPARTMENT IAW B737-700 SRM 51-40-02 AND SRM 51-10-02 PARAGRAPH 9 DWG 143A7902 SHEET 209 REV-.
